# SDR SWAA2012062305076

- Difficulty date: June 10, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 53,382 hours, 43,446 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT LOWER SKIN CRACKED.  REPAIRED SKIN IAW SRM.
